Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Erratum: Bull. Amer. Math. Soc. 46 (2009) 175.
Full text of review: PDF

Book Information

Author: Claudio Procesi
Title: Lie groups. An approach through invariants and representations
Additional book information Springer, New York, 2007, xxii + 596 pp., ISBN 978-0-387-26040-2, US$59.95

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: V. S. Varadarajan
Affiliation: University of California at Los Angeles
Journal: Bull. Amer. Math. Soc. 45 (2008), 661-674
PII: S 0273-0979(08)01201-9
Published electronically: July 1, 2008
Review copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.